Monatshefte für Mathematik

, Volume 176, Issue 4, pp 615–622 | Cite as

A remark on bilinear Littlewood–Paley square functions

  • P. K. Ratnakumar
  • Saurabh ShrivastavaEmail author


The aim of this note is to point out that the results proved in Bernicot and Shrivastava (Indiana Univ Math J 60(1):233–268, 2011) and Ratnakumar and Shrivastava (Proc Am Math Soc 140(12):4285–4293, 2012), for bilinear square functions associated with symbols of the form \(\varphi (x-n)\), extend to a far more general family of bilinear multiplier symbols \(\phi _n\), supported in disjoint cubes \(Q_n\).


Bilinear multipliers Littlewood–Paley square functions Sobolev spaces 

Mathematics Subject Classification (2000)

42A45 42B15 42B25 


  1. 1.
    Grafakos, L., Torres, R.H.: Multilinear Calderón–Zygmund theory. Adv. Math. 165(1), 124–164 (2002)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Lacey, M., Thiele, C.: \(L^p\) estimates on the bilinear Hilbert transform for \(2 < p < \infty \). Ann. Math. (2) 146(3), 693–724 (1997)Google Scholar
  3. 3.
    Lacey, M., Thiele, C.: On Calderon’s conjecture. Ann. Math. (2) 149(2), 475–496 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Muscalu, C., Tao, T., Thiele, C.: \({L}^p\) estimates for the biest I: the Walsh case. Math. Ann. 329, 401–426 (2004)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Muscalu, C., Tao, T., Thiele, C.: \({L}^p\) estimates for the biest II: the Fourier case. Math. Ann. 329, 427–461 (2004)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Bényi, A., Demeter, C., Nahmod, A.R., Thiele, C.M., Torres, R.H., Villarroya, P.: Modulation invariant bilinear \(T(1)\) theorem. J. Anal. Math. 109, 279–352 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Bernicot, F., Shrivastava, S.: Boundedness of smooth bilinear square functions and applications to some bilinear pseudo-differential operators. Indiana Univ. Math. J. 60(1), 233–268 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Ratnakumar, P.K., Shrivastava, S.: On bilinear Littlewood–Paley square functions. Proc. Am. Math. Soc. 140(12), 4285–4293 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Mohanty, P., Shrivastava, S.: A note on the bilinear Littlewood–Paley square function. Proc. Am. Math. Soc. 138(6), 2095–2098 (2010)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Wien 2014

Authors and Affiliations

  1. 1.School of MathematicsHarish-Chandra Research InstituteAllahabadIndia
  2. 2.Department of MathematicsIndian Institute of Science Education and ResearchBhopalIndia

Personalised recommendations